American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information   
View Article: PDF

[3] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. Cremona and D. Rusin. Efficient solution of rational conics. Math. Comp. 72 (2003) 1417-1441. MR 1972744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1